MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G
Model Number 01.32.160MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 february 2020: lot 176967: (b)(4) items manufactured and released on 11-jan-2018.Expiration date: 2023-01-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Other devices involved in the event: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 lot.1901941.Batch review performed on 26 february 2020: lot 1901941: (b)(4) items manufactured and released on 03-jun-2019.Expiration date: 2024-05-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection 18 days after the primary and the pathogen is unknown.The surgeon revised the head and liner and the surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/G
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9826672
Report Number3005180920-2020-00150
Device Sequence Number2422020
Product Code LPH
UDI-Device Identifier07630030861017
UDI-Public07630030861017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/01/2023
Device Model Number01.32.160MB
Device Catalogue Number01.32.3652HCT
Device Lot Number176967
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;